# SDR SWAA2019061833799

- Difficulty date: May 23, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 41,286 hours, 24,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 144A2600
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FORWARD BULKHEAD SUPPORT CRACKED AT BS. 727, RBL 5.   / R&R SUPPORT IAW SRM & DWG.
